ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Noise from an axisymmetric shear flow: I numerical results

Chandraker, AL and Munjal, ML (1979) Noise from an axisymmetric shear flow: I numerical results. In: Mechanics Research Communications, 6 (2). pp. 61-68.

[img] PDF
Noise_flow.pdf - Published Version
Restricted to Registered users only

Download (340Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0093-6413(79)90013-2
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 27 Dec 2010 06:06
Last Modified: 27 Dec 2010 06:06
URI: http://eprints.iisc.ernet.in/id/eprint/34252

Actions (login required)

View Item View Item